# SDR CA060227008

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY AN UNCOMMANDED INCREASE IN PROP SPEED.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  GROUND INSPECTION WAS UNABLE TO DUPLICATE THE PROBLEM.  THE ENGINE FUEL CONTROL UNIT, FUEL PUMP, FADEC, ELECTRICAL HARNESS AND TORQUE SENSOR WERE SUBSEQUENTLY REPLACED.  P&WC WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
